ENCORE MEDICAL L.P. EMPOWR PS KNEETM TIBIAL INSERT, SIZE 4, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
343-10-704 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Insufficient Information (4580)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - due to resurfaced the pts patella and upsized the poly thickness to tighten laxity in knee.
Additional Manufacturer Narrative
See d4 expiration date, h4 and h11.The reason for this revision surgery, the agent reported "(resurfaced the pts patella and upsized the poly thickness to tighten laxity in knee)".The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.This evaluation is limited in scope as the item associated with this investigation was not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to patella resurfacing and tighten laxity.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to:1644408-2022-01387; 343-10-706, s807 - pain, s814 - stability, poor joint, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.